Amiodarone lung

Case contributed by Dr Yair Glick

Presentation

Shortness of breath. Patient had been receiving amiodarone for over half a year.

Patient Data

Age: 65 years
Gender: Male
CT

 

Prior sternotomy and CABG. Single chamber pacemaker on left.
Widespread ground glass opacities in both lungs, less prominent in the apices and the periphery. Interstitial opacities in the upper and anterior segments of the right lower lobe (RLL).
Minute amount of pleural effusion on the right.

Case Discussion

The patient was referred for CT chest specifically with amiodarone pulmonary toxicity in mind.
The findings in the lungs are in keeping with amiodarone lung, especially as the patient was receiving large doses of the medication.

PlayAdd to Share

Case information

rID: 62514
Published: 20th Aug 2018
Last edited: 20th Aug 2018
System: Chest
Inclusion in quiz mode: Included

Updating… Please wait.

 Unable to process the form. Check for errors and try again.

 Thank you for updating your details.